Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heavy periods, infertility. Taking lime and baking soda. History of uterine fibroid's. Treatment for heavy periods?

Hi, 2004 i discover i was having strong pica for clay and i started having heavy period .i tried so much to stop it.which resulted to my sucking saliva .we hav being trying to conceive for the past 2yrs i have uterian fabriod.pls do i lack any vitamin and how can i stop this habit.i started taking lime and baking soda yesterday is this ok
Asked On : Tue, 15 May 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
your condition is called geophagy means eating clay, which is a subtype of pica.
the causes could be,
-iron deficiency: as your are having fibroid, it can cause heavy bleeding during periods leading to iron deficiency which intern will lead to pica.
- because of obsessive compulsive disorder.
Now what you can do is consult local gynecologist,
get Hb estimation done,
take treatment for fibroid,
Don't take anything without doctor's advice,
if needed take psychiatrist consultation.
take care.
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor